# SDR DXTA2023040383540

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9632
- Aircraft time: 8,495 hours, 2,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR UPPER HANDLE DISCONNECTED FROM LOWER ASSEMBLY. NEEDS MISSING FASTER. OTHER SIDE ALSO LOOSE.   RESECURED AFT UPPER MAIN DOOR HANDRAIL. REPLACED MISSING SCREW FROM FORWARD LOWER HANDRAIL EXTENSION ATTACH POINT.  PERFORMED SEVERAL OPS CHECKS WITH NO DEFECTS NOTED. NO MAIN DOOR RIGGING WAS ACCOMPLISHED. ALL IAW AMM 52-11-21.
